# SDR SB06050

- Difficulty date: May 12, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Check Valve
- Part number: BACV10CD12
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PHL, WITH LANDING GEAR SELECTED UP, CREW REPORTED THE NOSE LANDING GEAR INDICATED BOTH RED AND GREEN LIGHTS.  A NOTICEABLE AIR FLOW NOISE WAS PRESENT, SUGGESTING THE NOSE LANDING GEAR WAS STILL EXTENDED.  THE MAIN LANDING GEAR INDICATED UP AND LOCKED.  CREW COMPLIED WITH QUICK REFERENCE HANDBOOK PROCEDURES AND RETURNED TO FIELD AT PHL.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NOSE LANDING GEAR UPLINE LOCKING ACTUATOR CHECK VALVE HAD FAILED.  REMOVED AND REPLACED CHECK VALVE.  OPERATIONAL AND LEAK CHECK GOOD.
